Difficulty Sleeping And Headaches After Taking Toothache Medication?
Morning I want to ask? I have a toothache and then I took antalgin and nephenametic acid and it didn’t heal until 2 weeks, but I’m still taking the medicine. In fact, I have trouble sleeping, have headaches and earaches?
Hello, Aryanto Biya, thank you for asking HealthReplies.com.
Toothache can be caused by several things, such as cavities, tooth decay, gum infection, injury, etc. To find out the cause, you must do a direct examination at the dentist. Handling will be according to the cause. For example, if there is a cavity, it is filled, if there is an infection, then antibiotic therapy is carried out, if there is decay, it is extracted, and so on. Meanwhile, the drugs you mentioned (antalgin and mefenamic acid) are anti-inflammatory and pain relievers that are temporary in nature and they should be taken with a doctor's recommendation / prescription to suit the indications and safety. If the cause of the pain is not eliminated, the disease will remain there and will still cause pain. So you should immediately check with the dentist to find the cause and immediately eliminate the cause, especially if your toothache has been more than 2 days, or there are other symptoms such as signs of infection (for example: fever, bad breath, red gums, swelling, pain when chewing ), difficulty opening your mouth, ear pain, or difficulty swallowing. Headaches and earaches can be related to the toothache you feel, because the nerves in the head and face area are closely related so that they can affect each other. To prevent it from getting worse, you should immediately consult a dentist, rest, and maintain oral hygiene.
That's all, hopefully it's useful.